# SDR A6WA201302180669

- Difficulty date: February 1, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 26,481 hours, 25,012 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Push-Pull Rod
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR BELL CRANK PUSH/PULL ROD AND LUG ARE CHAFED.  BLENDED PER REO.
